MAUDE Adverse Event Report: FUJIFILM HEALTHCARE CORPORATION OASIS XP 1.2T OPEN MRI SYSTEM; MAGNETIC RESONANCE DIAGNOSTIC DEVICE.

FUJIFILM HEALTHCARE CORPORATION OASIS XP 1.2T OPEN MRI SYSTEM; MAGNETIC RESONANCE DIAGNOSTIC DEVICE.
Model Number N/A
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2022
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2022 fujifilm healthcare americas corporation received a complaint regarding oasis xp 1.2t open mri system.The customer complained about the quality of breast imaging.The patient is a known breast cancer patient and is actively undergoing treatment.The site reported the discrepancy in the size of a lesion that was 75 mm on a non-fujifilm system (scan was done on (b)(6) 2022) vs only 5 mm on the oasis xp 1.2t open mri system (scan was done on (b)(6) 2022).There is no death or serious injury associated with event.As such, this is being submitted in an abundance of caution.

Brand Name
OASIS XP 1.2T OPEN MRI SYSTEM
Common Device Name
MAGNETIC RESONANCE DIAGNOSTIC DEVICE.
Manufacturer (Section D)
FUJIFILM HEALTHCARE CORPORATION
2-1 shintoyofuta
kashiwa-shi, chiba-ken 277-0 704
JA  277-0704
MDR Report Key14841271
Report Number1528028-2022-00048
Device Sequence Number11970191
Product Code LNH
UDI-Device Identifier04580292768186
UDI-Public(01)04580292768186(11)190508(250)G210035619
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/03/2022
Device Age37 MO
Event Location Outpatient Diagnostic Facility
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/28/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale